# SDR KCSA201811081296

- Difficulty date: November 8, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 85,070 hours, 24,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON BULK CARGO DOOR CUTOUT UPPER INTERIOR ANGLE STA 1450, LBL 80, WL 180
